On the intersection of the set of solutions of two Kummer's differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 25-32 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 34A34, 34C10, 34C20
@article{AUPO_1984_23_1_a2,
     author = {Stan\v{e}k, Svatoslav},
     title = {On the intersection of the set of solutions of two {Kummer's} differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {25--32},
     year = {1984},
     volume = {23},
     number = {1},
     mrnumber = {837026},
     zbl = {0596.34014},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a2/}
}
TY  - JOUR
AU  - Staněk, Svatoslav
TI  - On the intersection of the set of solutions of two Kummer's differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 1984
SP  - 25
EP  - 32
VL  - 23
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a2/
LA  - en
ID  - AUPO_1984_23_1_a2
ER  - 
%0 Journal Article
%A Staněk, Svatoslav
%T On the intersection of the set of solutions of two Kummer's differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 1984
%P 25-32
%V 23
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a2/
%G en
%F AUPO_1984_23_1_a2
Staněk, Svatoslav. On the intersection of the set of solutions of two Kummer's differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 23 (1984) no. 1, pp. 25-32. http://geodesic.mathdoc.fr/item/AUPO_1984_23_1_a2/